# SDR DALA2022032902102

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORRODED OUTER CHORD ON AFT CARGO DOOR LWR SILL. CORRECTIVE ACTION: SUMMARY OF NRC 00103. OUTER CHORD ON AFT CARGO DOOR LWR SILL WAS REPAIRED PER PRI 598161-14 REV 0 AND ER/A 59861-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. (2171802)
